# SDR CALA2009082600502

- Difficulty date: August 26, 2009
- Submitted: August 26, 2009
- Operation: Air carrier
- Aircraft: N59630
- Make and model: Boeing 737524
- Aircraft serial: 27534
- Aircraft time: 38,326 hours, 19,968 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD RIGHT ENTRY DOOR EMERGENCY LIGHT INOPERATIVE.  REMOVED AND REPLACED BATTERY PACK FOR FORWARD RIGHT DOOR IAW 33-51-51.
